# SDR SWIA201437931

- Difficulty date: May 27, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,364 hours, 27,745 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Overheat Sensor
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED A RT WING OVERHEAT MESSAGE.  COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  R & R RT WING OVERHEAT SENSOR AND CONTROL SENSOR WITH SERVICEABLE UNITS IAW AMM.
